# SDR HEEA968076

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn Gyro
- Part number: 2593996444
- Condition: Precesses
- Location: Copilot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS GYRO COMPASS PRECESSES.   TIME SINCE REPAIR 839:15.
